MathSciNet Relay Station
MathSciNet bibliographic data
MR1481824 93D09 (93D21)
Li, Xi; de Souza, Carlos E. Criteria for robust stability and stabilization of uncertain linear systems with state delay. Automatica J. IFAC 33 (1997), no. 9, 1657–1662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement